# SDR NOCA15407

- Difficulty date: September 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417T51013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RIGHT EMERGENCY LIGHT STRIP INOP.  REMOVED AND REPLACED FWD GALLEY RIGHT EMERGENCY LIGHT STRIP, WDM 33-51-16.  OPS CHECK OK.
